# SDR UPS202817

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65175086
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CRACK ON RT UPPER RIB CHORD AT RBL 70.5, BS 760, FORWARD TWO FASTENER HOLES.  INSTALLED REPAIR PER UPS EO B727-5710-1271F.
